# SDR SWAA2022081629349

- Difficulty date: July 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS 500D STRINGER 19L FWD CARGO COMPARTMENT 2022-368195 / [01] TOOL USED DIGITAL CALIPER P/N: DIGITAL 150 S/N:AE-412597. DUE DATE 19/JAN/23;[02] REPLACED GUSSET AND FASTENERS LOCATED BS 500D STRINGER 19L FWD CARGO COMPARTMENT I.A.W. B737-700 51-40-02 AND DRAWING #143A7902; SHEET 174.;[03] REPLACED GUSSET AND FASTENERS LOCATED BS 500D STRINGER 19L FWD CARGO COMPARTMENT I.A.W. B737-700 51-40-02 AND DRAWING #143A7902; SHEET 174. RII CERTIFIED
